home
Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
universal product cart
slide 1 of 7, Motrin PM Ibuprofen Coated Caplets,
slide 2 of 7, Motrin PM Ibuprofen Coated Caplets,
slide 3 of 7, Motrin PM Ibuprofen Coated Caplets,
slide 4 of 7, Motrin PM Ibuprofen Coated Caplets,
slide 5 of 7, Motrin PM Ibuprofen Coated Caplets,
slide 6 of 7, Motrin PM Ibuprofen Coated Caplets,
slide 7 of 7, Motrin PM Ibuprofen Coated Caplets,
Motrin

Motrin PM Ibuprofen Coated Caplets

Adult Internal Analgesics, Caplets
Ingredients
Active Ingredients (in each caplet) (s)Diphenhydramine citrate 38 mg (Nighttime sleep-aid) Ibuprofen 200 mg (NSAID) (Pain reliever)nonsteriodal anti-inflammatory drug
allergen icon
contains an NSAID, which may cause severe stomach bleeding